Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Head injury due to fall. Taking warfarin, prescribed heparin. Safe to take a flight?

hi my mother is on warfarin but last week had a fall and banged her head. She was on her way home to XXXXXX and was at the airport at the time. The doctors there kept her overnight at a clinic and have been prescribed heparin instead of warfarin. they have not permitted her to fly home as yet and may let her fly for 3/4 days, is it ok for her to fly on heparin, many thanks for your help.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hello dear
heparin can leads to bleeding if any problem or injury happens...u should carefull with few things...that pt shouldnt bang or fall again...otherwise it is ok to fly with it
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor